Volume 23, Issue 2 (2004)

NdM_vol23_n2_2004-05 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Preface Details     PDF
Luigi Martina, Giuseppe Saccomandi, Raffaele Vitolo 1-1

Contact symmetries of the elliptic Euler-Darboux equation Details     PDF
Diego Ferraioli Catalano, Gianni Manno, Fabrizio Pugliese 3-14

Symmetries and symmetry-invariant solutions of differential equations Details     PDF
Giampaolo Cicogna 15-31

PDEs reduction and \lambda-symmetries Details     PDF
Giuseppe Gaeta, Paola Morando 33-73

Higher order valued reduction theorems for general linear connections Details     PDF
Josef Janyška 75-97

Geometric methods of solving boundary-value problems Details     PDF
Arthemy V. Kiselev 99-111

Generalized time-dependent oscillators:results from a group-theoretical approach and their application to cosmology Details     PDF
G. Landolfi, G. Soliani 113-137

Lie Symmetries for Lattice Equations Details     PDF
Decio Levi 139-156

Relativistic mechanics, cosymplectic manifolds and symmetries Details     PDF
Gianni Manno, Raffaele Vitolo 157-171

Quantum Bi-Hamiltonian systems, alternative Hermitian structuresand Bi-Unitary transformations Details     PDF
G. Marmo, G. Scolarici, A. Simoni, F. Ventriglia 173-181

Chern-Simons field theory on Non-Commutative Plane Details     PDF
Luigi Martina 183-193

Lie symmetries of differential equations:direct and inverse problems Details     PDF
Francesco Oliveri 195-216

A Personal Overview on the Reduction Methods for Partial Differential Equations Details     PDF
Giuseppe Saccomandi 217-248

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932